# SDR IPXA2016070805583

- Difficulty date: July 2, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 21,980 hours, 14,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536140
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, MAIN DECK FLOOR PANEL 241XAF HAD NUMEROUS PUNCTURES.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
